Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On hyperbolic polynomials with multiple roots

Author: Gideon Peyser
Journal: Proc. Amer. Math. Soc. 21 (1969), 667-670
MSC: Primary 35.53
MathSciNet review: 0240451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gârding, Linear hyperbolic partial differential equations with constant coefficients, Acta Math. 85 (1950), 1-62. MR 0041336 (12:831g)
  • [2] L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963.
  • [3] A. Lax, On Cauchy's problem for partial differential equations with multiple characteristics, Comm. Pure Appl. Math. 9 (1956), 135-169. MR 0081406 (18:397b)
  • [4] G. Peyser, Energy inequalities for hyperbolic equations in several variables with multiple characteristics and constant coefficients, Trans. Amer. Math. Soc. 108 (1963), 478-490. MR 0157112 (28:352)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.53

Retrieve articles in all journals with MSC: 35.53

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society